# SDR AALA20020483

- Difficulty date: March 28, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WINDOW FRAME CRACKED STATION 947 LONGERON 12L.  STOP DRILLED, CRACK AND INSTALLED DOUBLER PER 53-10-00-25 PAGE 2 FIG 1.  (M)
